# SDR 07FDEA01327

- Difficulty date: April 4, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65162238
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LEADING EDGE UPPER SURFACE CUTOUT AT NR 5 SLAT INBD GUIDE IS GOUGED AND CRACKED AT AFT EDGE REMOVED SLAT SEALS AND COVER FOR ACCESS, DAMAGE REMOVED REF SRM 57-30-2.  HFEC FOR CRACKS REF B727 NDT MANUAL PART 6.  FABRICATED PART AND INSTALLED REPAIR REF SRM 57-30-4 PG 26.  REINSTALLED SLAT SEALS AND COVER REF SRM 51-30-02 PG 1.
